# SDR FDEA202010142487

- Difficulty date: October 14, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5714129800800
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP LT CENTER WING JOINT AT FR 40 MID HOLE FOUND CRACKED SIGNAL.  REAMED THE HOLE THROUGH ALL LAYERS STEP BY STEP 0.4OMM EACH TIME NOT EXCEED R2 DIMENSION, PER A300-600F SRM51-40-44.  PERFORMED ROTO-TEST INSPECTION AND NO CRACK FOUND, PER A300-600F NTM51-10-01.  THE HOLE DIAMETER IS: 15.13 MM.  WET INSTALL THE FASTENER, PER A300-600F SRM51-40-21.  THIS IS CAT A  REPAIR.  MINOR REPAIR, IAW GMM6-2-100.
